Permanence and global stability for nonautonomous discrete model of plankton allelopathy. (English) Zbl 1067.39009

For the system \(x_i(k+ 1)= x_i(k)\exp\{r_i- a_{i1} x_1(k)- a_{i2} x_2(k)-b_i x_1(k)x_2(k)\}\) with variable coefficients, \(i= 1,2\), sufficient conditions are given such that it is permanent. In the case of periodic coefficients sufficient conditions are given such that a periodic solution exists, and that this solution is globally stable, in case it is positive.


39A11 Stability of difference equations (MSC2000)
92D25 Population dynamics (general)
92D40 Ecology
Full Text: DOI


[1] Zhen, J.; Ma, Z. E., Periodic solutions for delay differential equations model of plankton allelopathy, Computers Math. Applic., 44, 3/4, 491-500 (2002) · Zbl 1094.34542
[2] Maynard-Smith, J., Models in Ecology (1974), Cambridge University: Cambridge University New York · Zbl 0312.92001
[3] Chattopadhyay, J., Effect of toxic substances on a two-species competitive system, Eco. Modelling, 84, 287-289 (1996)
[4] Mukhopadhyay, A.; Chattopadhyay, J.; Tapaswi, P. K., A delay differential equations model of plankton allelopathy, Mathematical Biosciences, 149, 167-189 (1998) · Zbl 0946.92031
[5] Agarwal, R. P., (Difference Equations and Inequalities: Theory, Method and Applications Monographs and Textbooks in Pure and Applied Mathematics (2000), Marcel Dekker: Marcel Dekker Cambridge), Number 228
[6] Agarwal, R. P.; Wong, P. J.Y., Advance Topics in Difference Equations (1997), Kluwer Publisher: Kluwer Publisher New York · Zbl 0914.39005
[7] Freedman, H. I., Deterministic Mathematics Models in Population Ecology (1989), Marcel Dekker: Marcel Dekker Dordrecht · Zbl 0448.92023
[8] Murray, J. D., Mathematical Biology (1989), Springer-Verlag: Springer-Verlag New York · Zbl 0682.92001
[9] Wang, W. D.; Lu, Z. Y., Global stability of discrete models of Lotka-Volterra type, Nonlinear Analysis TMA, 35, 1019-1030 (1999) · Zbl 0919.92030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.